# SDR ABXA9600048

- Difficulty date: December 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46061
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 57583826
- Condition: Corroded
- Location: Ctr Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 826AX MOD-DISCOVERED STATION 857, RBL 46 HAS PREVIOUS GRIND-OUT FROM CORROSION REMOVAL, APPROXIMATELY 4 INCHES BY 6 INCHES.  REPAIRED CENTER WING, UPPER SKIN AT AFT SPAR RBL 46.000 THAT HAD A PREVIOUS GRIND OUT IAW ABX REA D857-12854MR.
